Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 2, Number 4

All articles in this issue are freely accessible.

Expansion of determinantal equations into polynomial form
Harold Wayland.
Quart. Appl. Math. 2 (1945), 277-306
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 11799
The problem of Saint Venant for a cylinder with free sides
J. L. Synge.
Quart. Appl. Math. 2 (1945), 307-317
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 12037
Power series expansions of the velocity potential in compressible flow
G. K. Batchelor.
Quart. Appl. Math. 2 (1945), 318-328
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 11507
The resonator action theorem
W. R. Maclean.
Quart. Appl. Math. 2 (1945), 329-335
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99997
Studies in optics. II. Analysis of a given system with the help of the characteristic function, using the direct method of analysis
M. Herzberger.
Quart. Appl. Math. 2 (1945), 336-341
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 11441
Note on flow in canals
W. H. Jurney.
Quart. Appl. Math. 2 (1945), 342-346
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 11623
Note on the elliptic wing
F. Steinhardt.
Quart. Appl. Math. 2 (1945), 346-347
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 11214
Note on the problem of heat conduction in a semi-infinite hollow cylinder
Arnold N. Lowan.
Quart. Appl. Math. 2 (1945), 348-350
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 11375
Effect of a small hole on the stresses in a uniformly loaded plate
Vladimir Morkovin.
Quart. Appl. Math. 2 (1945), 350-352
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 11649
On the treatment of discontinuities in beam deflection problems
B. S. Cain.
Quart. Appl. Math. 2 (1945), 353-353
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99996

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website